# SDR AALA20161215013

- Difficulty date: December 14, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 47,903 hours, 19,966 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  NR 1 TANK FORWARD FUEL BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED APPROXIMATELY 3 MINUTES AFTER TAKEOFF AND REMAINED ON FOR APPROXIMATELY 4 MINUTES.  AFTER SHUTDOWN THE LIGHT CAME ON WITH THE SWITCH IN THE ON POSITION.  REMOVED AND REPLACED NR 1 LEFT FUEL BOOST PUMP FORWARD LOW PRESSURE SWITCH IAW AMM 28-42-11.  OPERATIONAL CHECK GOOD.
